# SDR R61A201311051141

- Difficulty date: November 5, 2013
- Submitted: November 13, 2013
- Operation: Air carrier
- Aircraft: N110HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000172
- Aircraft time: 17,200 hours, 13,567 cycles
- System (JASC): 5240 · Service Doors
- Part: Lever
- Condition: Gouged
- Location: R2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK, R2 DOOR SLIDE ARMING LEVER GOUGED.  MX REMOVED TOP COAT AND FOUND NO DAMAGE TO UNERLAYING MATERIAL, NO METAL REMOVED, RESTORED TOP COAT IAW SRM 51-23-05, 51023-06.
